Alert archive / West Virginia / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Charleston, WV
NWS Charleston, WV issued this winter storm watch at Mar 9, 2011, 4:20 PM EST. It took effect at Mar 11, 2011, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 4:20 PM EST (21:20 UTC)
- In effect from
- Mar 11, 2011, 1:00 AM EST
- Expired
- Mar 10, 2011, 3:55 AM EST
- In force
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
968 WWUS41 KRLX 092120 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 420 PM EST WED MAR 9 2011 WVZ046-047-100530- /O.NEW.KRLX.WS.A.0004.110311T0600Z-110312T0000Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 420 PM EST WED MAR 9 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * LOCATIONS...MAINLY ABOVE 2500 FEET. * HAZARD TYPES...SNOW * ACCUMULATIONS...4 TO 8 INCHES OF SNOW. * TIMING...FROM AROUND MIDNIGHT THURSDAY NIGHT THROUGH THE DAY FRIDAY. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. USE YOUR HEADLIGHTS. ALLOW MORE TIME TO REACH YOUR DESTINATION SAFELY...SO YOU CAN DRIVE SLOWER AND SAFER. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
018 WWUS41 KRLX 100322 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1022 PM EST WED MAR 9 2011 WVZ046-047-101130- /O.CON.KRLX.WS.A.0004.110311T0600Z-110312T0000Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 1022 PM EST WED MAR 9 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING. * LOCATIONS...MAINLY ABOVE 2500 FEET ELEVATION. * HAZARD TYPES...SNOW * ACCUMULATIONS...4 TO 8 INCHES OF SNOW ABOVE 2500 FEET ELEVATION...2 TO 4 INCHES BELOW. * TIMING...FROM AROUND MIDNIGHT THURSDAY NIGHT THROUGH THE DAY FRIDAY. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. USE YOUR HEADLIGHTS. ALLOW MORE TIME TO REACH YOUR DESTINATION SAFELY...SO YOU CAN DRIVE SLOWER AND SAFER. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
797 WWUS41 KRLX 100856 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 355 AM EST THU MAR 10 2011 WVZ046-047-101700- /O.UPG.KRLX.WS.A.0004.110311T0600Z-110312T0000Z/ /O.NEW.KRLX.WW.Y.0012.110311T0200Z-110312T0000Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 355 AM EST THU MAR 10 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * HAZARD TYPES...SNOW * ACCUMULATIONS...OF 2 TO 5 INCHES OF SNOW. * TIMING...FROM TONIGHT THROUGH FRIDAY EVENING. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. USE YOUR HEADLIGHTS...AND DRIVE AT A LOWER SPEED. ALLOW MORE TIME TO REACH YOUR DESTINATION SAFELY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER 20S OVERNIGHT. * VISIBILITIES...SNOW WILL REDUCE VISIBILITIES AT TIMES...MAKING DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$ WVZ038-101700- /O.NEW.KRLX.WW.Y.0012.110311T0200Z-110312T0000Z/ WEBSTER- INCLUDING THE CITY OF...COWEN 355 AM EST THU MAR 10 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY. * HAZARD TYPES...SNOW * ACCUMULATIONS...2 TO 4 INCHES OF SNOW...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. * TIMING...TONIGHT THROUGH FRIDAY EVENING. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. USE YOUR HEADLIGHTS...AND DRIVE AT A LOWER SPEED. ALLOW MORE TIME TO REACH YOUR DESTINATION SAFELY. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S. * VISIBILITIES...SNOW WILL REDUCE VISIBILITIES AT TIMES...MAKING DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$ OHZ066-067-075-076-101700- /O.NEW.KRLX.WW.Y.0012.110311T0200Z-110311T1700Z/ PERRY-MORGAN-ATHENS-WASHINGTON- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS... MARIETTA...BELPRE 355 AM EST THU MAR 10 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST FRIDAY. * HAZARD TYPES...SNOW * ACCUMULATIONS...2 TO 4 INCHES OF SNOW. * TIMING...TONIGHT THROUGH LATE FRIDAY MORNING. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. USE YOUR HEADLIGHTS...AND DRIVE AT A LOWER SPEED. ALLOW MORE TIME TO REACH YOUR DESTINATION SAFELY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT. * VISIBILITIES...SNOW WILL REDUCE VISIBILITIES AT TIMES...MAKING DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$ SL
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Mar 9, 4:12 PM EST, 8 minutes earlier.
Area forecast discussion, Mar 9, 4:12 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EST WED MAR 9 2011
.SYNOPSIS...
LARGE LOW PRESSURE SYSTEM SLOWLY LUMBERS ACROSS AREA THROUGH
THURSDAY...BEFORE FINALLY PULLING AWAY ON FRIDAY. A COLD FRONT
CROSSES SATURDAY. HIGH PRESSURE ARRIVES LATE IN THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE MAIN DILEMMA FOR THIS PERIOD WILL BE WHETHER THE DRY SLOT WILL
FILL BACK IN WITH RAINFALL OVERNIGHT.
RADAR CLEARLY DEPICTS THE DRY SLOT THAT HAS WORKED IN ACROSS
NORTHEAST KY AND SOUTHWEST WV. THIS HAS LED TO INTERMITTENT RAIN IN
THIS REGION. FURTHER EAST...RAIN CONTINUES TO BE HEAVY AT TIMES.
AS THE SURFACE LOW SLOWLY SLIDES EAST OVERNIGHT...A STRONG VORT LOBE
SWINGS NORTHEAST ACROSS THE TENNESSEE VALLEY AROUND THE BASE OF THE
UPPER TROUGH. THE NORTHERN AREA OF LOW PRESSURE WILL WEAKEN AS THE
BULK OF THE ENERGY TRANSFERS SOUTH. THIS WILL ENHANCE AND STRENGTHEN
THE SOUTHERN LOW. HOWEVER...IT APPEARS AT THIS POINT THAT THE DRY
DRY AIR WILL HOLD IN PLACE OVERNIGHT ACROSS THE BULK OF OUR WESTERN
AND CENTRAL FORECAST AREA. WITH THIS IN MIND...HAVE LOWERED PRECIP
CHANCES IN THIS AREA OVERNIGHT.
TEMPERATURES WILL RISE A LITTLE OVERNIGHT AS MILD H85 TEMPERATURES
ARE PULLED NORTH. HAVE TRIED TO SHOW A INCREASE IN THE OVERNIGHT
LOWS TO ACCOUNT FOR THIS TREND.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
MODELS CLOSE OFF UPPER SYSTEM OVER THE OHIO VALLEY DURING THURSDAY.
THIS ALLOW THE FRONT TO SLOW DOWN AND A SURFACE WAVE TO LIFT NORTH
ALONG THE APPALACHIANS LATER THURSDAY AND THURSDAY NIGHT. THIS WILL
BRING A NEW ROUND OF RAIN ACROSS THE AREA ON THURSDAY...THUS THE
FLOOD WATCH CONTINUES. AS THIS SYSTEM STRENGTHENS...IT WILL DRAW
COLDER AIR INTO IT...ALLOWING A CHANGEOVER TO SNOW THURSDAY NIGHT.
THE GFS WAS FOLLOWED FOR DETAILS...AS THE NAM DRIVES THE SURFACE
WAVE NORTHEAST INTO THE MID ATLANTIC STATES RATHER THAN UP INTO
PENNSYLVANIA. THIS ACCEPTED MORE NORTHERN TRACK WILL ALLOW A GOOD
WRAPAROUND OF PRECIP IN THE COLDER NORTHWEST FLOW THAT DEVELOPS. THE
NORTHERN MOUNTAINS WILL SEE THE CHANGEOVER FIRST PRIOR TO MIDNIGHT
THURSDAY NIGHT...AS COLDER AIR WORKS IN FIRST ALOFT.
OTHERWISE...THERE ARE STILL QUESTIONS AS TO HOW FAST THE CHANGEOVER
WILL BE THURSDAY NIGHT...BUT LOOKS LIKE THERE IS A CHANCE FOR
SIGNIFICANT SNOWS AT LEAST IN THE HIGHER ELEVATIONS OF THE NORTHERN
MOUNTAINS. THUS THE WINTER STORM WATCH.
GOING WITH THE MAV TEMPS. TEMPERATURES FOR MUCH OF THE EVENT STAY AT
OR ABOVE FREEZING IN THE LOWLANDS...WHICH SHOULD LIMIT ACCUMULATIONS.
THINGS SHOULD WIND DOWN LATER FRIDAY AS THE UPPER LOW PULLS OUT AND
HIGH PRESSURE STARTS TO BUILD IN FROM THE WEST.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LOW CONFIDENCE FCST CONTINUES THIS GO AROUND IN THE EXTENDED AS
BLOCKING SETS UP IN HIGH LATITUDES. ELECTED TO STAY CLOSE TO HPC
GUIDANCE GIVEN MODEL DISCREPANCY REGARDING TRACK OF UPR LEVEL SYSTEM
SAT/SAT NIGHT. THIS KEEPS BEST CHANCE OF LIGHT PRECIPITATION
CONFINED ACROSS THE NORTH AND THE MTNS...MAINLY IN THE FORM OF -RA
EXCEPT ACROSS THE NORTHERN MTNS.
MODELS DISCREPANCIES CONTINUE FOR NEXT SYSTEM SLATED FOR EARLY NEXT
WEEK...TRIED TO STAY CLOSE TO HPC SOLUTION WITH A SFC LOW SCOOTING
ACROSS THE SOUTHERN STATES. THIS WILL BRING ANOTHER SHOT OF
PRECIPITATION IN FOR EARLY NEXT WEEK WITH THREAT OF ACCUMULATING
SNOW ACROSS MTNS.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
RAIN CONTINUES TO FALL ACROSS MUCH OF THE REGION LEADING TO MVFR
CONDITIONS. THE EXCEPTIONS BEING BKW AS IFR CONDITIONS PREVAIL DUE
TO SOUTHEAST UPSLOPE AND HTS WHERE DRIER AIR MOVED INTO THE SITE.
AS DRIER AIR IS PULLED NORTHEAST ACROSS THE REGION...RAIN WILL TAPER
OFF ACROSS MUCH OF THE WEST AND SOUTHWEST SECTIONS OF WV. ACROSS
CENTRAL AND EASTERN WV...RAIN WILL CONTINUE THROUGH MUCH OF THE
PERIOD.
OVERNIGHT INTO THU...MVFR CONDITIONS WILL CONTINUE AT ALL SITES
EXCEPT BKW AS IFR REMAINS THERE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: RAIN COULD FILL IN ACROSS THE TENNESSEE VALLEY
CREATING LOWER VISIBILITIES AND HEAVY RAINFALL FOR A LONGER DURATION
TONIGHT.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EST 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02
CRW CONSISTENCY H M M M M L L L H M H H
HTS CONSISTENCY H M H L L L H H M H H H
BKW CONSISTENCY M M M H H L L L L L L L
EKN CONSISTENCY M H H H H H H H H H H H
PKB CONSISTENCY L L L H H H M L M H H H
CKB CONSISTENCY L M H H M M M M M M M M
AFTER 18Z THURSDAY...
IFR POSSIBLE IN RAIN SHOWERS INTO THURSDAY NIGHT...AND POSSIBLY IN
SNOW SHOWERS LATE THURSDAY NIGHT INTO FRIDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH THURSDAY EVENING FOR WVZ005>011-013>020-
024>040-046-047.
WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING FOR WVZ046-047.
OH...FLOOD WATCH THROUGH THURSDAY EVENING FOR OHZ066-067-075-076-
083>087.
KY...FLOOD WATCH THROUGH THURSDAY EVENING FOR KYZ101>103-105.
VA...FLOOD WATCH THROUGH THURSDAY EVENING FOR VAZ003-004.
&&
SYNOPSIS...SL
NEAR TERM...99
SHORT TERM...JMV
LONG TERM...30
AVIATION...ARJ/99Hazardous weather outlook, Mar 9, 3:52 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 352 AM EST WED MAR 9 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-100900- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR- 352 AM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEYOND THE FLOOD WATCH...THE THREAT OF FLOODING ALONG THE MAINSTEM RIVERS WILL CONTINUE INTO THE WEEKEND. IN ADDITION...LIGHT TO MODERATE SNOWFALL MAY BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. AT LEAST WINTER WEATHER ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ035>038-046-047-100900- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 352 AM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A WINTRY MIXTURE OF SNOW...SLEET AND FREEZING RAIN MAY BEGIN THIS MORNING AND EARLY AFTERNOON. IF AMOUNTS BECOME HEAVIER THAN FORECAST...A WINTER WEATHER ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEYOND THE FLOOD WATCH...THE THREAT OF FLOODING ALONG THE MAINSTEM RIVERS WILL CONTINUE INTO THE WEEKEND. IN ADDITION...STRONG GUSTY WINDS COULD ACCOMPANY THE HEAVIER SHOWERS. A WIND ADVISORY MAY BE REQUIRED AT LEAST FOR THE ELEVATED TERRAIN. IN ADDITION...MODERATE SNOWFALL MAY BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. AT LEAST WINTER WEATHER ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 10:35 AM EST | Winter Weather Advisory | RLX | 3 hr |
Nearby
Winter Storm Watches in West Virginia, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.